# SDR CA960812014

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 23003114
- Condition: Leaking
- Location: Input Drive Seal
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INPUT DRIVE SEAL LEAKING BADLY. UNIT 0.3 HOURS OUT OF OVERHAUL.
